RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1986, Volume 40, Issue 3, Pages 289–309 (Mi mz5154)  

Efficient estimates of the denominators of the convergents of continued fractions of algebraic numbers

I. N. Blinov, M. G. Rabinovich


Full text: PDF file (1162 kB)

English version:
Mathematical Notes, 1986, 40:3, 667–680

Bibliographic databases:

UDC: 511.8
Received: 07.09.1981
Revised: 19.12.1985

Citation: I. N. Blinov, M. G. Rabinovich, “Efficient estimates of the denominators of the convergents of continued fractions of algebraic numbers”, Mat. Zametki, 40:3 (1986), 289–309; Math. Notes, 40:3 (1986), 667–680

Citation in format AMSBIB
\Bibitem{BliRab86}
\by I.~N.~Blinov, M.~G.~Rabinovich
\paper Efficient estimates of the denominators of the convergents of continued fractions of algebraic numbers
\jour Mat. Zametki
\yr 1986
\vol 40
\issue 3
\pages 289--309
\mathnet{http://mi.mathnet.ru/mz5154}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=869920}
\zmath{https://zbmath.org/?q=an:0635.10028|0615.10038}
\transl
\jour Math. Notes
\yr 1986
\vol 40
\issue 3
\pages 667--680
\crossref{https://doi.org/10.1007/BF01142468}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986J376200001}


Linking options:
  • http://mi.mathnet.ru/eng/mz5154
  • http://mi.mathnet.ru/eng/mz/v40/i3/p289

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:154
    Full text:61
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020